# SDR SWAA2022031066150

- Difficulty date: January 31, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON WEB INTERNAL CAVITY OF ACCESS PANEL 611AT AT RT WING 2022-55484 / [01] REPLACED WEB LOCATED ON CAVITY OF ACCESS PANEL 611AT AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 212A1901 SHEET:1 REV:A. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED WEB LOCATED ON CAVITY OF ACCESS PANEL 611AT AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 212A1901 SHEET:1 REV:A.  SEE INDIVIDUAL SIGN OFFS BELOW;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
